# SDR IPXA2016021299276

- Difficulty date: January 27, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 24,457 hours, 15,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tray
- Part number: 355N5209U2
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE :C10, EMPENNAGE INTERNAL. APU FIRE BOTTLE SUPPORT TRAY CRACKED AROUND MOUNT FASTENER HOLES.  REPLACED APU FIRE BOTTLE SUPPORT TRAY IAW SRM 51-40-02.
